# SDR FDEA202501100054

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N866FD
- Make and model: Boeing 777F
- Aircraft serial: 40672
- Aircraft time: 20,959 hours, 3,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113W3003502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW T/E O/B FLAP LOWER SURFACE DENT 1EA  AT THE CROSS OTEF 249 AND T/E 11   INCHS. REPAIRED RH WING T/E O/B FLAP LOWER SURFACE DENT AT OTEF STA 249 AS PER B777 SRM 57-  53-01-2R REPAIR 2 AND SRM 51-70-04-2R REPAIR 1 REV 47.2 AND EA: G-5750-T0381784 P1. TITLE:   WING-FLIGHT SURFACES-RH OUTBD FLAP TE WEDGE DENT WITH DISBOND AT OTEF STA 249-SRM   REPAIR-RSC TRACKING. DETAIL PLS REF TO WRI: 57505473. THIS IS A MAJOR REPAIR PER GMM 6-  2-100.
